# SDR VNAA2019112999905

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Condition: Corroded
- Location: Bs 313-323
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GUSSET IS CORRODED BETWEEN FS 320 AND FS 323. UPON INVESTIGATION FOUND 1EA ADDITIONAL CLEAT AT FS 313.56 CORRODED REMOVED DAMAGED PAX DOOR CLEATS IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 3 AUG 15/2019. INSTALLED 2EA NEW CLEATS 1EA AT FS 313.56 AND 1EA BETWEEN FS 320 AND 323 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37 AUG 15/2019. LOCATED AND DRILLED UP NEW PAX DOOR CLEATS PN 600-31902-269 2EA IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 AUG 15/2019.
